File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Absolute exponential stability criteria for a class of nonlinear time-delay systems

TitleAbsolute exponential stability criteria for a class of nonlinear time-delay systems
Authors
KeywordsAbsolute stability
Exponential stability
Nonlinear systems
Sector condition
Time delay
Issue Date2010
PublisherElsevier Ltd. The Journal's web site is located at http://www.elsevier.com/locate/nonrwa
Citation
Nonlinear Analysis: Real World Applications, 2010, v. 11 n. 3, p. 1963-1976 How to Cite?
AbstractThis paper is concerned with the problem of absolute exponential stability analysis for a class of continuous-time systems with sector-bounded nonlinearities and interval time-varying delays. Absolute exponential stability criteria, which depend not only on the delay range but also on the decay rate, are derived by using a novel Lyapunov functional. These criteria are expressed in the form of linear matrix inequalities (LMIs) and they can easily be checked. By solving these LMIs, estimates of the exponential decay rate and decay coefficient are obtained. A numerical example is provided to demonstrate the effectiveness of the proposed method. © 2009 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/124879
ISSN
2014 Impact Factor: 2.519
2013 SCImago Journal Rankings: 2.285
ISI Accession Number ID
Funding AgencyGrant Number
RGCHKU 7031/06P
National Science Foundation for Distinguished Young Scholars of PR China60625303
Specialized Research Fund for the Doctoral Program of Higher Education20060288021
National Natural Science Foundation of PR China60850005
Natural Science Foundation of Jiangsu ProvinceBK2008047
Research Innovation Program for Graduate Students in Jiangsu ProvinceCX07B_114z
Funding Information:

This work was supported in part by RGC HKU 7031/06P, the National Science Foundation for Distinguished Young Scholars of PR China under Grant 60625303, the Specialized Research Fund for the Doctoral Program of Higher Education under Grant 20060288021, the National Natural Science Foundation of PR China under Grant 60850005, the Natural Science Foundation of Jiangsu Province under Grant BK2008047, and the Research Innovation Program for Graduate Students in Jiangsu Province under Grant CX07B_114z

References
Grants

 

DC FieldValueLanguage
dc.contributor.authorZhang, Ben_HK
dc.contributor.authorLam, Jen_HK
dc.contributor.authorXu, Sen_HK
dc.contributor.authorShu, Zen_HK
dc.date.accessioned2010-10-31T10:59:12Z-
dc.date.available2010-10-31T10:59:12Z-
dc.date.issued2010en_HK
dc.identifier.citationNonlinear Analysis: Real World Applications, 2010, v. 11 n. 3, p. 1963-1976en_HK
dc.identifier.issn1468-1218en_HK
dc.identifier.urihttp://hdl.handle.net/10722/124879-
dc.description.abstractThis paper is concerned with the problem of absolute exponential stability analysis for a class of continuous-time systems with sector-bounded nonlinearities and interval time-varying delays. Absolute exponential stability criteria, which depend not only on the delay range but also on the decay rate, are derived by using a novel Lyapunov functional. These criteria are expressed in the form of linear matrix inequalities (LMIs) and they can easily be checked. By solving these LMIs, estimates of the exponential decay rate and decay coefficient are obtained. A numerical example is provided to demonstrate the effectiveness of the proposed method. © 2009 Elsevier Ltd. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherElsevier Ltd. The Journal's web site is located at http://www.elsevier.com/locate/nonrwaen_HK
dc.relation.ispartofNonlinear Analysis: Real World Applicationsen_HK
dc.subjectAbsolute stabilityen_HK
dc.subjectExponential stabilityen_HK
dc.subjectNonlinear systemsen_HK
dc.subjectSector conditionen_HK
dc.subjectTime delayen_HK
dc.titleAbsolute exponential stability criteria for a class of nonlinear time-delay systemsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1468-1218&volume=11&issue=3&spage=1963&epage=1976&date=2010&atitle=Absolute+exponential+stability+criteria+for+a+class+of+nonlinear+time-delay+systems-
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.nonrwa.2009.04.018en_HK
dc.identifier.scopuseid_2-s2.0-77950916889en_HK
dc.identifier.hkuros179621en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-77950916889&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume11en_HK
dc.identifier.issue3en_HK
dc.identifier.spage1963en_HK
dc.identifier.epage1976en_HK
dc.identifier.isiWOS:000278768800070-
dc.publisher.placeUnited Kingdomen_HK
dc.relation.projectDecay rate estimation and synthesis of functional differential systems via semi-definite programming-
dc.identifier.scopusauthoridZhang, B=15838279400en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK
dc.identifier.scopusauthoridXu, S=7404438591en_HK
dc.identifier.scopusauthoridShu, Z=25652150400en_HK
dc.identifier.citeulike5256249-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats